# SDR ASAA2015011310257

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 28,409 hours, 8,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 884297
- Condition: Failed
- Location: Ram Air Door
- Part time: 4,003 hours, 1,212 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK TRIP OFF LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  FOUND NR 1 CONTROLLER RAM AIR ACTUATOR FAULT LT.   ACTUATOR HAS HISTORY.  R & R LT RAM AIR DOOR ACTUATOR IAW AMM 21-51-21. OPS CK GOOD.  RERAN CONTROLLER BITE TEST AND NO FAULTS PRESENT.
